# SDR SWAA2022050391710

- Difficulty date: April 6, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LH BAFFLE BETWEEN BS500C AND BS500D FOUND CRACKED APPRX LBL 23 / [01] REMOVED BAFFLE AT FWD CARGO COMP. STA 500C TO 500D L/H AS PER REF B737-700 SRM 51-40-02-0G-0;[02] RECEIVED NEW BAFFLE ; LOCATED AND DRILLED BAFFLE AT FWD CARGO COMP. STA 500C TO 500D L/H AS PER REF B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEP # 1 AND 2;[04] OK TO INSTALL NEW INTERCOSTAL;[05] INSTALLED BAFFEL AT FWD CARGO COMPARTMENT STA 500C-TO STA 500D LH SIDE AS PER SRM 51-40-02-0G-0 DWG 143A7505.;[06] VERIFIED STEP 5;[07] ITEM COMPLETE
